# SDR SWIA202507140428

- Difficulty date: April 28, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE SKIN IS CHAFED ALONG ITS LENGTH. HN00238517  (C-CHECK RO 07/11/2025)REPLACED LEFT AILERON UPPER LEADING EDGE SKIN REF. DWG CC670-13000 REV. -D, CRJ200 SRM 51-42-06 AND SRM 51-42-21 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
